Zyrtec Kids Antihistamine Allergy & Hayfever Oral Liquid Bubblegum 120ml

Zyrtec Kids Antihistamine Allergy & Hayfever Oral Liquid Bubblegum 120ml

$16.99

or 4 payments of $4.25 with Wizit learn more

ZyrtecBubblegum Liquid cetirizine antihistamine for Kids 1+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

Availability: 2 in stock (can be backordered) SKU: JJ_79623003 Category: Tag:
View cart

Description

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.

General Information

Zyrtec Kids Allergy & Hayfever Antihistamine Oral Liquid Bubblegum flavour provides fast acting 12 hour relief from the symptoms of hayfever & allergies for children aged 1+.

Zyrtec Kids Rapid Acting 12 hour Allergy & Hayfever Relief Antihistamine Oral Liquid Bubblegum flavour relieves hayfever & year around allergy symptoms, and is sugar, gluten and dye free. Zyrtec Kids Oral Liquid Bubblegum flavour is suitable for children 1+ and has a measuring cup included.

Zyrtec Kids contains the active ingredient, cetirizine, which helps to block the production of histamine to relieve symptoms of hayfever and year round allergies. Cetirizine is part of a class of medications called antihistamines.

When your little ones’ immune system takes offence to an outside particle or substance, their body produces antibodies to attack this normally harmless substance by releasing a chemical called histamine. Antihistamines work by blocking histamine receptors, keeping their immune system from reacting to the allergen.

Zyrtec Kids provides fast powerful 12 hour relief of hayfever & allergy symptoms, including:

– Sneezing

– Runny, itchy nose

– Red, itchy and watery eyes

– Hives and itchy skin rash

– Post nasal drip

Zyrtec Kids is effective against seasonal hayfever & year round allergy triggers, such as:

– Pollen

– Pet Dander

– Dust

– MouldBoxed Contents: – No added parabens

Size: 120mL

Shelf Life in Days: 1095 days

KEY FEATURES

• – Fast allergy relief made for Kids 1+

• – Great bubblegum flavour

• – Measuring cup included

• Free from gluten.

• – Colour and dye free

Warnings

Do not use:

– in children under 1 year of age

– if hypersensitive to any of the ingredients

Ask your doctor before use:

– in children with liver or kidney disease

Caution:

– If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor.

– This medication may cause drowsiness.

– In the event of an overdose, seek medical attention immediately.

– Tighten cap after use to engage child resistant closure.

Contains:

Benzoates, suralose, sorbates and sorbitol (2.9/5mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

Ingredients

Cetirizine hydrochloride 5mg/5mL

Directions

If you know your child’s weight, choose the dose for that weight rather than according to the child’s age.

Age (years): 1-3

Weight (kg): up to 14

How much: 2mL

How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 3-5

Weight (kg): 14-18

How much: 2.5mL

How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5-6

Weight (kg): 18-22

How much: 3mL

How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5-6

Weight (kg): 22-26

How much: 3.5mL

How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): 5-6

Weight (kg): 26-30

How much: 4mL

How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.

Age (years): over 6

Weight (kg): over 30

How much: 5mL

How often: Twice a day as necessary. Maximum of 2 doses in 24 hours.USAGE ADVICE

Relives hayfever and allergy symptoms:

– Sneezing

– Runny nose

– Itchy nose

– Red/itchy/watery eyes

– Hives and itchy skin rash

– Post-nasal dripSTORAGE INSTRUCTIONS

Storage instructions: Store below 25°C.

Additional information

Weight 500 g
Dimensions 30 × 30 × 20 cm

Brand

Zyrtec / Reactine

Reviews

There are no reviews yet.


Only logged in customers who have purchased this product may leave a review.